# SDR UALA2011120506687

- Difficulty date: December 4, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 37,259 hours, 15,233 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Leaking
- Location: Oxygen Mask
- Component: Oxygern Mask
- Component part number: MF20534
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S OXYGEN HARNESS FAILED TO INFLATE (LEAKING).  HOSE FITTING AT MASK LEAKING WHEN SLIGHT AMOUNT OF PRESSURE APPLIED.  REPLACED F/O O2 MASK.
